MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ LIQUID GEL RADIOLUCENT MFE, 1 SET; ELECTRODE

BIO-DETEK INCORPORATED PRO-PADZ LIQUID GEL RADIOLUCENT MFE, 1 SET; ELECTRODE
Model Number 8900-2106-01
Medical Device Problem Codes Compatibility Problem (2960); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device's defib output was out of specification.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The data file and visual data from the event was returned and evaluated.A review of the provided data file and visual data showed an impedance load of 175 and a discharge of approximately 290j, which falls within the device specification based on the selected energy + load (patient's impedance) and -/+ 15% accuracy of the target delivery of 260j.After review of the data file and pictures, it was concluded that the resulted outcome is within the expected performance of the device and electrodes.Analysis of reports of this type has not identified an increase in trend.

Brand Name
PRO-PADZ LIQUID GEL RADIOLUCENT MFE, 1 SET
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key11102270
Report Number1218058-2020-00102
Device Sequence Number19645242
Product Code MKJ
UDI-Device Identifier00847946016401
UDI-Public00847946016401
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/22/2020
Device Model Number8900-2106-01
Device Catalogue Number8900-2106-01
Device Lot Number4319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1